# SDR AALA20060629

- Difficulty date: August 29, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT ON RIGHT SIDE OF CABIN INOPERATIVE.  REPLACED BULB FOR EMERGENCY LIGHT ON RIGHT SIDE OF CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
